Jump to content

Does Zoloft cause swelling in feet and legs?


Recommended Posts

I'm so sorry you are suffering swollen feet and legs and weight gain.   That sounds very distressing.

When I was on Zoloft, the only side effect that affected me was insomnia.  A switch to another antidepressant fixed that. 

Are you weaning off the Zoloft with the help of a physician.?  I've heard that it can be dangerous to wean off these meds on one's own. 

By the way, I am not aware of any good quality research on fish oil as an antidepressant.  Where did you learn of that.  I would be interested to know.   I like to learn new things.

I do hope you find these Forums helpful to you.  It is very nice to meet you and I want to wish you only the very best.  Sorry again that you are suffering.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...